MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; ADULT ANESTHESIA KIT-LF

PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; ADULT ANESTHESIA KIT-LF
Catalog Number DYNJAA10832C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that when connecting the circuit to lma, the filter plastic cracked, so they removed the cracked piece, and replaced it with a new one.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
Some of the circuit filter pieces crack.It is the inner part of the plastic that is cracking, where it attaches to the breathing tube or lma.

Brand Name
MEDLINE
Common Device Name
ADULT ANESTHESIA KIT-LF
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
nuevo laredo, 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25162003
Report Number3004122598-2026-00008
Device Sequence Number21514974
Product Code CAI
UDI-Device Identifier10198459043819
UDI-Public10198459043819
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAA10832C
Device Lot Number26ABD366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown